Scholarly Research Excellence
@article{(International Science Index):http://waset.org/publications/16821,
  title    = {The Symmetric Solutions for Boundary Value Problems of Second-Order Singular Differential Equation},
  author    = {Li Xiguang},
  country   = {China},
  institution={Qingdao university science and technology},
  abstract  = {In this paper, by constructing a special operator and using fixed point index theorem of cone, we get the sufficient conditions for symmetric positive solution of a class of nonlinear singular boundary value problems with p-Laplace operator, which improved and generalized the result of related paper.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {7},
  number    = {1},
  year      = {2013},
  pages     = {156 - 160},
  ee        = {http://waset.org/publications/16821},
  url       = {http://waset.org/Publications?p=73},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 73, 2013},
}